Doctor Available

More Views

Childcare, Pain and Fever, Pharmacy Medicines, OTC Medicines,

Calpol 120mg/5ml Paracetamol Suspension 2m+ 60ml

Be the first to review this product

€2.90

Availability: In stock

€2.90


Short Description

Calpol 120mg/5ml Paracetamol Suspension 2m+ 60ml.

 

Pain and Fever Relief for children aged 2 months and over. Used for post immunisation fever, cold and flu symptoms, teething, headache, sore throat and ear ache.

 

Sugar Free. Gentle on Tummies. Strawberry Flavour.

 

Contains dosing syringe.

Reviews

Write Your Own Review

You're reviewing: Calpol 120mg/5ml Paracetamol Suspension 2m+ 60ml

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Price
Value
Quality